# SDR 2000UALA00285

- Difficulty date: May 23, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 24,566 hours, 8,383 cycles
- Engine: Pwa PW2037
- System (JASC): 2420 · AC Generation System
- Part: Diode
- Condition: Failed
- Location: Idg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEN AND LANDED UNDER AN AMBER ALERT DUE TO AN ELECTRICAL PROBLEM.  *S/D*  THE LEFT (NR 1) INTEGRATED DRIVE GENERATOR WAS REPLACED.  THE IDG HAD AN INTERNAL DIODE FAILURE.  C901 GEN CIRCUIT BREAKER WAS REPLACED.  THE CIRCUIT BREAKER HAD BURNED AND PITTED MAIN CONTACTS.  THE LEFT GENERATOR CONTROL UNIT WAS REPLACED.  AN INTERNAL POTENTIOMETER R17 WAS OUT OF TOLERANCE.  THE BUS POWER CONTROL UNIT WAS REPLACED.  NO FURTHER DISCREPANCY HAS OCCURRED.
